# SDR RAAA97E8054

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FS 907 FRAME CORRODED STR 31 TO 32.  REPAIRED PER LUNDBY DESIGN SERVICE DWG 188332. M-54 NR 179.
